LIMITING FORMS OF OPTIMUM STOCHASTIC LINEAR REGULATORS

B FRIEDLAND B

Research output: Contribution to conferencePaperpeer-review

9 Scopus citations

Abstract

By means of a limiting process it was shown that a meaningful stochastic control law may result for a linear process with a quadratic performance criterion whnn the control is not weighted, or when the observations are noisefree. Although the calculations were carried out for the special case in which the process is time- invariant and the control interval is infinite, the extension of these results to the more general case of a time-varying process with a finite control interval would appear to be relatively straightforward.

Original languageEnglish (US)
Pages212-220
Number of pages9
StatePublished - 1970
Externally publishedYes
EventASME, 11th Jt Automat Contr Conf Amer Automat Contr Council - Atlanta, Ga
Duration: Jun 22 1970Jun 26 1970

Other

OtherASME, 11th Jt Automat Contr Conf Amer Automat Contr Council
CityAtlanta, Ga
Period6/22/706/26/70

All Science Journal Classification (ASJC) codes

  • General Engineering

Cite this